# SDR SWAA2022020722548

- Difficulty date: January 3, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER VERTICAL STIFFENER LOWER END IS CRACKED AT STAB STA 92.70 3RD AFT OF FORWARD SPAR / TRIMMED CRACK OUT; 1.75' X 0.167'; NDL NO DEFECTS NOTED; REPAIRED IAW SRM 55-10-09-2R-4; LH HORIZONTAL STAB RIB STA 92.70 3RD STIFFENER AFT OF FWD SPAR. ***(PER TMNT 401800258)*** MPN 186A1000-36 SN ICO195
